Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 128520, 20 pages
http://dx.doi.org/10.1155/2012/128520
Research Article

Weighted Estimates for Maximal Commutators of Multilinear Singular Integrals

Department of Mathematics, Jiangxi Normal University, Nanchang 330022, China

Received 11 July 2012; Accepted 1 September 2012

Academic Editor: Ti- Xiao

Copyright © 2012 Dongxiang Chen and Suzhen Mao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. R. Coifman and Y. Meyer, “On commutators of singular integrals and bilinear singular integrals,” Transactions of the American Mathematical Society, vol. 212, pp. 315–331, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. L. Grafakos and R. H. Torres, “Multilinear Calderón-Zygmund theory,” Advances in Mathematics, vol. 165, no. 1, pp. 124–164, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L. Grafakos and R. H. Torres, “On multilinear singular integrals of Calderón-Zygmund type,” Publicacions Matemàtiques, vol. 46, no. 1, pp. 57–91, 2002, Proceedings of the 6th International Conference on Harmonic Analysis and Partial Differential Equations (El Escorial '00). View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. Grafakos and R. H. Torres, “Maximal operator and weighted norm inequalities for multilinear singular integrals,” Indiana University Mathematics Journal, vol. 51, no. 5, pp. 1261–1276, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. K. Lerner, S. Ombrosi, C. Pérez, R. H. Torres, and R. Trujillo-González, “New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory,” Advances in Mathematics, vol. 220, no. 4, pp. 1222–1264, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. C. Perez, G. Pradolini, R. H. Torres, and R. Trujillo-Gonzlez, “End-point estimates for iterated commutators of multilinear singular integrals,” Mathematics. In press. View at Publisher · View at Google Scholar
  7. M. Paluszyński, “Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss,” Indiana University Mathematics Journal, vol. 44, no. 1, pp. 1–17, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. B. Hu and J. Gu, “Necessary and sufficient conditions for boundedness of some commutators with weighted Lipschitz functions,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 598–605, 2008. View at Publisher · View at Google Scholar
  9. S. Z. Lu, Y. Ding, and D. Y. Yan, Singular integrals and related topics, World Scientific Press, Singapore, 2007.
  10. L. Grafakos, Classical and Modern Fourier Analysis, Pearson Education, Prentice Hall, 2004.
  11. J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, The Netherlands, 1985.